# SDR AALA201604149006

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 28,626 hours, 4,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10066001
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER ESCAPE PATH LIGHT ON LAVATORY L74 HAS WRONG COLOR LENS INSTALLED, RED.  REPLACED WITH CORRECT COLOR LENS.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-12-000-816-A.
